# SDR FDEA201704031129

- Difficulty date: April 3, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 77,691 hours, 33,018 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, CENTER CARGO DOOR,  SUSPECTED CRACK ADJACENT TO ACTUATOR ARM LINK. REPAIRED IAW SRM 52-00-01, VOL I, FIG 9, SHT 6, PG 47 &48.
